# SDR SWIA202055455

- Difficulty date: November 28, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED ON TOP FLANGE OF FRAME AT FS 589 BETWEEN STGR 26R AND STGR 25R.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED CLIP ON TOP FLANGE OF FRAME AT FS 589 BETWEEN STGR 26R AND STGR 25R, REF CRJ 200 SRM 51-42-06.
